# SDR 2000ZZZM204

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: B-Nut
- Part number: 487094
- Condition: Loose
- Location: Nr 3 Engine Fcu
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FAE - FLT 945 - KMEM TO NBJ, DURING CLIMB, THROUGH FL260 NR 3 ENGINE STARTED FLUCTUATING INTERMITTENT AT FIRST THEN STEADY.  AFTER LEVEL OFF AT FL290, NR 3 ENGINE CONTINUED TO FLUCTUATE.  AIRCRAFT RETURNED TO KMEM.  ON GROUND MAINTENANCE INSPECTED NR 3 ENGINE AND FOUND LOOSE 'B' NUT ON THE FUEL CONTROL UNIT.  'B' NUT WAS TIGHTENED AND LEAK CHECKED PER MM 73-20-00.  ENGINE WAS RAN IAW MM 71-00-00 AND OPS CHECKED NROMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
